# SDR P5CA9700093

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP PUNCTURE ON RIGHT WING OUTBOARD MID-FLAP LEADING EDGE SKIN.  REPAIRED PER BOEING SRM'S 51-40-09 AND 51-24-11.
